# SDR DALA2019122537539

- Difficulty date: December 21, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 66,605 hours, 26,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT INBD FLAP TRACK FAIRING TAILCONE MISSING.  REPLACED BROKEN AND MISSING NUTPLATES AND REINSTALLED FLAP TRACK FAIRING TAILCONE IAW DRAWING 1113A9352.
